Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Riemann-Roch theorems for higher algebraic $K$-theory


Author: Henri Gillet
Journal: Bull. Amer. Math. Soc. 3 (1980), 849-852
MSC (1980): Primary 14F12, 14C35; Secondary 18F25
MathSciNet review: 578377
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14F12, 14C35, 18F25

Retrieve articles in all journals with MSC (1980): 14F12, 14C35, 18F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14828-4
PII: S 0273-0979(1980)14828-4



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia